Journal of South China University of Technology (Natural Science Edition) ›› 2009, Vol. 37 ›› Issue (4): 7-12.
• Computer Science & Technology • Previous Articles Next Articles
Wang Jian-xin Kui Xiao-yan Huang Jia-wei Luo Yu-hong
Received:
Revised:
Online:
Published:
Contact:
About author:
Supported by:
国家自然科学基金资助项目(60673164);新世纪优秀人才支持计划项目(NECT-05-0683);高等学校博士学科点专项科研基金资助项目(20060533057);湖南省杰出青年基金资助项目(06JJ10009);中国博士后科学基金资助项目(20070410991);中南大学博士后科学基金资助项目
Abstract:
In order to improve the throughput of wireless local area networks ( WLAN), this paper proposes a MAC (Medium Access Control) backoff algorithm named QIQD ( Quadratic Increase, Quadratic Decrease) based on quadratic curves. QIQD uses piecewise quadratic curves to respectively calculate the muhiplicator of the contending window after a frame collision and the divisor after a successful frame transmission, and overcomes the drawbacks caused by constant backoff factor, thus reducing the collision probability and improving the channel utilization. The backoff window threshold Wbasic of QIQD is then explored and extensive simulations are performed. It is confirmed that when Wbasic= 64, QIQD possesses the highest throughput and the fairest performances. It is also found from the simulations that QIQD effectively reduces the collision probability, improves the network throughput and enhances the fairness between any two stations.
Key words: wireless local area networks, medium access control, backoff algorithm, distributed coordination control
Wang Jian-xin Kui Xiao-yan Huang Jia-wei Luo Yu-hong . MAC Backoff Algorithm for WLAN Based on Quadratic Curve[J]. Journal of South China University of Technology (Natural Science Edition), 2009, 37(4): 7-12.
0 / / Recommend
Add to citation manager EndNote|Reference Manager|ProCite|BibTeX|RefWorks
URL: https://zrb.bjb.scut.edu.cn/EN/
https://zrb.bjb.scut.edu.cn/EN/Y2009/V37/I4/7